Toggle Main Menu Toggle Search

Open Access padlockePrints

Server allocation subject to variance constraints

Lookup NU author(s): Dr Phil Ansell, Professor Kevin Glazebrook, Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

The design of service policies whose aim is to minimize a linear combination of average queue lengths, while keeping their variances below given bounds, is considered in the context of a single-server system with two job types. A family of readily implementable threshold policies which can be used for this purpose is analysed in the steady state. The performance of these policies, as well as their ability to satisfy constraints, is examined numerically and is compared to that of another simple family.


Publication metadata

Author(s): Ansell PS, Glazebrook KD, Mitrani I

Publication type: Article

Publication status: Published

Journal: Performance Evaluation

Year: 1996

Volume: 27-28

Pages: 147-158

ISSN (print): 0166-5316

ISSN (electronic): 1872-745X

Publisher: Elsevier

URL: http://dx.doi.org/10.1016/S0166-5316(96)90024-3

DOI: 10.1016/S0166-5316(96)90024-3


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share